Monday, April 8, 2013

1 month off cyclo

So it's been 1 month since I quit using cyclo, and I'm right back to where I was before I started using it (unfortunately). Right now it's 3am and I can't sleep, so I decided to make a new post. I don't know if cyclo postponed the healing process or not, I'll just have to wait and see how long my recovery takes and then make an educated guess. But basically, I cannot get to sleep usually until sometime between 4:30am to 8am. If I can sleep until noon I'll be really happy about that! The other night my face was oozing really bad, and for the last week I've been waking up in a puddle of sweat. I'm taking about 3 hot showers a day, as this really helps me to stop itching for a while. I'm itching and shedding like a crazy man, and positioned the sweeper near by for its hourly usage. My torso, neck, and ears are raw, oozy, and flaking a lot. My legs got really red the other night which was the first time that happened, but their back to their normal red now. I'm just really miserable. I'm using vaseline everywhere to help with the burn and itch. Today was especially tough, but my wife made me get out of the house and walk a little, as well as go to the grocery store. It hurt, but it's always good to get some fresh air and sun. I really hope I'm one of those people who can get breaks from the withdraw process, but so far I've been flaring every day. I think I'm going to try and find some shea butter tomorrow because I keep reading positive reviews on it. I do use coconut oil sometimes, but it also can make me really itchy as well. Tonight the coconut oil provided much needed relief during an itching fit. It's so hard to stay positive during bad days. I'm taking ibuprofen, vitamin d3, fish oil, and anti inflammatory supplements daily. Ugh. If I could turn back time.

3 comments:

  1. Hang in there Jason! I'm sending all kinds of healing thoughts your way. I am 76 days into TSW and I know your pain of feeling miserable (thankfully I have had a bit of a break lately). I agree about turning back time - my TS use all started with a bit of eyelid dermatitis and then spiraled out a bit from there; wish I could go back and have never, ever used steroid creams, although I don't have the withdrawal as bad as some as I was not a real long term user. Anyway just wanted to drop by and encourage you! You are doing everything possible to heal yourself. I know it is hard to spend days without progress. Hang in there and stay strong, my fellow TSW Warrior!

    ReplyDelete
  2. Hey Jason. Any improvement yet? Perhaps you can go back on the ciclo after a break form it? I am interested to hear how you get on. I am on ciclo (4 months) after 30 years of on and off topical steroid use, so its really helpful to hear your progress. Has your skin got any better since you last posted? I believe a flare is inevitable when you give up / reduce the dose. But once the flare subsides things might well be better...
    keep going!
    Elaine

    ReplyDelete
  3. Hey Elaine, I have only gotten worse since I've gone off cyclo. I've had a couple good days here and there, but that's not typical. I'm still working which is proving to be almost impossible at this point. It may have been better to go on and off cyclo month to month (so I could be on it for a longer amount of time), but my doc didn't suggest it, and neither did I. Maybe I will go back on it for a couple weeks if I'm allowed. I'll keep you posted.

    ReplyDelete